RightAnswer Knowledge Solutions provides access to hundreds of data sources. Our premier and proprietary sources include fully-researched documents from well-established experts in the chemical and HazMat fields.
A search in our system for this chemical would return results – all in one place -- in the following categories from the listed data sources.
- Chemical Identification
- Environmental Hazards
- First Aid/Medical Treatment
- Handling/Storage/Shipping/Waste Management
- Personal Protection
- Physical Hazards/Corrective Response Actions
- Physical/Chemical Properties
- Report Abstracts and Studies
- Reproductive Risk
- Toxicology/Health Hazards/Exposure
|Example of Acute Exposure data from MEDITEXT.|
RightAnswer Proprietary Data Sources:
Other Government Links Searched via RegsKnowledge:
State Environmental Regulations
Example Content from MEDITEXT for Ticlopidine:
Please note: this is an extract of information from a larger document. Full document and details are available by subscription.
ACUTE EXPOSURE INFORMATION
- WITH THERAPEUTIC USE
- SEVERE: Life-threatening hematologic adverse events can develop suddenly within the first few days to weeks of therapy and may include neutropenia/agranulocytosis, thrombotic thrombocytopenic purpura (TTP), and aplastic anemia. The incidence of TTP usually peaks after 3 to 4 weeks of therapy, neutropenia generally peaks at 4 to 6 weeks, and aplastic anemia peaks at 4 to 8 weeks. Other hematologic events may also include bone-marrow suppression and an increased risk of bleeding including gastrointestinal bleeding. Intracerebral bleeding is rare. COMMON: Gastrointestinal symptoms including diarrhea (12.5%) nausea (7%), dyspepsia (7%), GI pain (3.7%) and vomiting (1.9%). Other clinical effects may include maculopapular or urticarial rash, cholestatic jaundice, and elevated liver enzymes. INFREQUENT: Urticaria, headache, asthenia, pain, epistaxis and tinnitus.
- WITH POISONING/EXPOSURE
- Case reports of ticlopidine overdoses are rare. Agitation, tachycardia, hypotension, hypoxia, metabolic acidosis, and bleeding were described in a 69-year-old male following an intentional ingestion of 10 grams of ticlopidine. Following a single 6 gram dose a 38-year-old developed an increased bleeding time and ALT, but no clinical symptoms developed.
© 2011-2019 RightAnswer.com, Inc. and/or its licensors. All rights reserved. No claim to original U.S. Govt. works.